# SDR DALA2025122209280

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11126
- Aircraft time: 12,942 hours, 3,186 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5014, TRASIENT FUMES NOTED ON DESCENT BETWEEN FL300 AND 12000 FLEET. DESCRIBED AS BURNING RUBBER SMELL IN AFT GALLEY AREA. CORRECTIVE ACTION: ENGINE #1 OIL FOUND INSIDE NOSE INLET CONE. REPLACED ENG #1 FAN SHAFT COVER SEAL PER A321 AMM 72-15. (LP 7909647)
